Journal Article

New delay-dependent stability result and its application to robust performance analysis for discrete-time systems with delay

Guangdeng Zong and Linlin Hou

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 27, issue 3, pages 373-386
Published in print September 2010 | ISSN: 0265-0754
Published online August 2010 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/dnq016
New delay-dependent stability result and its application to robust performance analysis for discrete-time systems with delay

Show Summary Details

Preview

The problem of delay-dependent stability analysis for discrete-time systems with time-varying delay is addressed in this paper. By introducing a novel Lyapunov functional and a couple of slack matrix variables, new delay-dependent conditions are presented in terms of linear matrix inequality. Via the proposed method, delay-dependent results on robust performance analysis for discrete time-delay systems are also presented. Numerical examples are provided to show the reduced conservatism than the existing results.

Keywords: discrete-time systems; time-varying delays; delay-dependent stability; H∞ performance analysis; slack matrix variables; linear matrix inequality

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.